# SDR HNAA0700173

- Difficulty date: September 21, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Psu
- Part number: 2LA00772341
- Condition: Hot
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR AT AFT CABIN, NOTICED BY CREW MEMBERS & AFT F/A CONTROL PANEL APPEARS TO BE HOT TO TOUCH.  INSPECTED F/A PANEL NO DEFECT NOTED CREW GROUND RAN AIRCRAFT WITH BLEEDS ON, NO ABNORMAL ODOR NOTED.  DEACTIVATED PSU AT 8DF DUE TO INTERMIT CHIM ACTIVATION IAW SPECIAL PROCEDURES 23.3.  REMOVED AND REPLACED PSU, OPS CHECK GOOD.
